MAUDE Adverse Event Report: CARDINAL HEALTH ANG WNG 25G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

CARDINAL HEALTH ANG WNG 25G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225315
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the slide would fall apart when pushed.Per additional information received, the customer stated when the package was opened, the "butterfly" fell apart.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number unavailable.Because the sample was not provided for evaluation, the failure mode could not be confirmed.The root cause and corrective actions could not be identified.This complaint will be closed with no further action.If a sample is received later, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
ANG WNG 25G BCS W/LUER ADPTR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183840
MDR Report Key13259212
Report Number1282497-2022-10673
Device Sequence Number16569262
Product Code FOZ
UDI-Device Identifier10884521013438
UDI-Public10884521013438
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881225315
Device Catalogue Number8881225315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown